# SDR QXEA200701706

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,793 hours, 30,292 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2154, RETURNED TO GATE, UNABLE TO GET IRS TO ALIGN.  MAINTENANCE REINITIALIZED IRS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
